Title: The regularized BRST Jacobian of pure Yang-Mills theory
Authors: De Jonghe, F ×
Siebelink, Rudolph
Troost, Walter
Vandoren, S
van Nieuwenhuizen, P
Van Proeyen, Antoine #
Issue Date: Sep-1992
Series Title: Physics Letters B vol:289 issue:3-4 pages:354-360
Abstract: The jacobian for infinitesimal BRST transformations of path integrals for pure Yang-Mills theory, viewed as a matrix 1+DELTAJ in the space of Yang-Mills fields and (anti)ghosts, contains off-diagonal terms. Naively, the trace of DELTAJ vanishes, being proportional to the trace of the structure constants. However, the consistent regulator R, constructed from a general method, also contains off-diagonal terms. An explicit computation demonstrates that the regularized jacobian tr DELTAJ exp (- R/M2) for M2 --> infinity is the variation of a local counter-term, which we give. This is a direct proof, at the level of path integrals, that there is no BRST anomaly.
ISSN: 0370-2693
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science